Please use this identifier to cite or link to this item: https://dspace.ctu.edu.vn/jspui/handle/123456789/26582
Title: Novel approach of robust H∞ tracking control for uncertain fuzzy descriptor systems using fixed lyapunov function
Authors: Ho, Pham Huy Anh
Cao, Van Kien
Keywords: Descriptor fuzzy system
Lyapunov function
Uncertain nonlinear mechanical systems
Robust H∞ tracking control
LMI matrix inequality
Issue Date: 2020
Series/Report no.: Journal of Computer Science and Cybernetics;Vol.36(01) .- P.69–88
Abstract: This paper proposes a novel uncertain fuzzy descriptor system which is an extension from standard T-S fuzzy system. A fixed Lyapunov function-based approach is considered and controller design for this rich class of fuzzy descriptor systems is formulated as a problem of solving a set of LMIs. The design conditions for the descriptor fuzzy system are more complicated than the standard state-space-based systems. However, the descriptor fuzzy system-based approach has the advantage of possessing fewer number of matrix inequality conditions for certain special cases. Hence, it is suitable for complex systems represented in descriptor form which is often observed in highly nonlinear mechanical systems.
URI: http://dspace.ctu.edu.vn/jspui/handle/123456789/26582
ISSN: 1813-9663
Appears in Collections:Tin học và Điều khiển học (Journal of Computer Science and Cybernetics)

Files in This Item:
File Description SizeFormat 
_file_
  Restricted Access
3.46 MBAdobe PDF
Your IP: 3.230.144.31


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.